# SDR HNAA0300037

- Difficulty date: July 29, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N342EN
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 18,104 hours, 18,575 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8300101
- Part serial: DCL446
- Condition: Slow
- Location: Nlg
- Part time: 18,104 hours, 18,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A NOSE GEAR UNSAFE INDICATION FOR 5 - 10 SECONDS AFTER THE MAIN GEAR LIGHTS EXTINGUISHED.  REPLACED NOSE LANDING GEAR RETRACTION ACTUATOR.
